Advertisement

Radiophysics and Quantum Electronics

, Volume 12, Issue 3, pp 253–263 | Cite as

Absolute stability of nonlinear dynamical systems described by second-order partial differential equations

  • V. A. Brusin
Article

Keywords

Differential Equation Dynamical System Partial Differential Equation Nonlinear Dynamical System Absolute Stability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Courant, Partial Differential Equations [Russian translation], Izd. Mir, Moscow (1964).Google Scholar
  2. 2.
    E. F. Sabaev and I. M. Postnikov, Izvestiya VUZ. Radiofizika, 11, No. 3 (1968).Google Scholar
  3. 3.
    M. A. Aizerman and F. R. Gantmakher, Absolute Stability of Regulated Systems [in Russian], Izd. AN SSSR, Moscow (1963).Google Scholar
  4. 4.
    M. L. Tai, Izvestiya VUZ. Radiofizika,9, No. 4, 747 (1966).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. A. Brusin

There are no affiliations available

Personalised recommendations